i had my first panic attack a while back and have been suffering from anxiety as a result, although i have had no more panic attacks since i have developed a constant uneasy feeling in my chest which stays with me all day regardless of me being outside or indoors, its hard to describe but its like a feeling of lightness around the chest almost as if im being tickled from the inside with a feather and cant really do anything to stop it, anybody else got this or had it before?
What you describe is exactly how I feel every day. I have not had an actual panic attack, but I have a constant nervous feeling, all day, everyday. There are times where if I keep myself busy and don't think about it, I am fine, but it always comes back.
Well, because I have asthma I guessed early on to ignore the feeling in my chest. But I get that too- just didn't know it was anxiety til I went to the doctor for an 'anxiety evaluation' Did you know more than 50% of Americans suffer from an anxiety disorder?? ...I described my body feeling like a million metal balls in my body and they're all vibrating, the ones in my stomach more than the others.
I used to be on meds, I was on Prozac and Klonopin.
I personally dont belive that antidepressants help anxiety "or anything for that matter"
A.Ds can actually make you worse because they "oversensitize" the Seritonin, Norepinephrine, and Dopeamine, which can make "pure" anxiety Allot worse.
Pure anxiety is anxiety without depression.
Prozac made me worse.."because its A.D, and I told the Doc they dont do well with me" but the Klonpin worked really good.
Klonopin is in the drug class of Benzodiazapines, they are highly addictive, but work great for Anxiety "exspecially 24/7 anxiety like mine was"
You have to gradually taper off all these meds.
It pretty bad, but wasnt as bad as my anxiety...
I also went to fast from a taper, so if you were to taper even slower...shouldnt be no biggy
Most of it was for about 2...3 weeks, I fealt it mainly in the morning, had mainly mental symptoms, like uncountrollable thought, couldnt relax about the same as anxiety, lol
But more controlled so it makes you feel more in "power"
I also got some Stomach things, still get em on and off, but its not untollerable.
If you have to use em for a month or two, withdraws shouldnt be to bad, just make sure your Doc is benzo wise, and wont just "cut" you off
Yes I am on meds, I am on 10 mgs of Lexapro daily and 1mg of Lorazapam at night or as needed. It has certainly helped me, but I still have some work to do :). I am also in talk therapy, which helps me a lot too. I would definitely suggest that, it is nice to just talk with someone and get to the root of what is bothering you, I know mine is related to a health scare a year ago, and it was the icing on the cake for me. That started all of my anxiety, and I just haven't been the same since. I handle stress so differently now.
I have been getting very nervous mainly in mornings ,I get scared and break down crying ,I get a feeling of hopelessness,as if I am incapable of doing daily things I have been doing for years, at times I feel I am loosen the plot ,doc put me on mirtrazpine an quietapin , but I still suffer ,I think about something ,then the nerves start going ,its brutal at times you feel you cant go on like this ,then you may feel normal for a few daye , I had stem cell treatment 15 months ago for a type of blood cancer , I have struggled since ,anyone out there suffer like this , I am 50 ,I have a small business ,for no reason this does stress me a lot , I cant get involved the way I used to before the cancer ,I should be greatful as I have been given the all clear ,but no ,I worry about all the crap of the day ,my thoughts can be very negitive at times ,not wanting to do social things, Martin .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.